Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Curves with large tangent space


Authors: Joseph Becker and Rajendra Gurjar
Journal: Trans. Amer. Math. Soc. 242 (1978), 285-296
MSC: Primary 32C45; Secondary 32G11
MathSciNet review: 496808
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Theorem. Let V be a complex analytic variety irreducible at a point $ p \in V$. Givén any integer l, there exists an analytic curve $ {C_l}$ on V passing through p and irreducible at p such that the germs of $ {C_l}$ and V at p are isomorphic up to order l.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C45, 32G11

Retrieve articles in all journals with MSC: 32C45, 32G11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0496808-X
PII: S 0002-9947(1978)0496808-X
Keywords: Convergent power series, formal power series, analytic variety, local ring, curve, Krull topology, Zariski subspace theorem, Artin approximation, differentiable embedding
Article copyright: © Copyright 1978 American Mathematical Society